Eddie asked in HealthMental Health · 1 month ago

Paxil increase in dosage causing more anxiety and depression?

Been on Paxil 30mg for about 10 years. I do not drink often at all, just occasionally if I am hanging out with friends as I never had a problem with it. In June, I got very drunk and had a hangover the next day, but was ok for the most part. A couple days later, my anxiety came back full throttle and I began to feel depression as well. I managed to overcome this by taking an occasional Xanax that I was prescribed and going back to my daily routine. I had met with my General Dr. and he had prescribed an additional 10mg so paxil dose would increase to 40mg, but I did not want to increase dosage until meeting with a psychiatrist. I was fine for about 2 months and finally met with a psychiatrist. I informed her about everything that was going on and told her that although my anxiety has been more than usual, I was ok for the most part. She told me to increase the dosage with the 10mg the other dr had prescribed, so I did. About 4 days after I increased dosage, I found myself very anxious and depressed. I found that certain experiences in my life that never bothered me at all, now flood my mind and cause me massive anxiety and depression. I have not been able to go to work at all and stay in bed all day. Negative thoughts flood my head all day and I find myself in a very bad place. She is out of town, but she told me that if I did not get better in a couple of days, to go back to 30mg. I have since gone back down to the 30mg after being on 40mg for around 4-5 days. Still feel bad.

1 Answer

Relevance
  • Pearl
    Lv 7
    1 month ago

    i would talk to your doctor about it

Still have questions? Get your answers by asking now.